# SDR SWIA202264214

- Difficulty date: January 18, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 20,460 hours, 11,133 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FLAP TRACK #1A HAS THICKNESS REDUCTION OF 0.0095" WITH FLAPS EXTENDED. TC2-7153, CAL DUE 11-18-22     (C-CHECK RO 2/11/2022)    REMOVED AND REPLACED LH WING FLAP TRACK #1A. TW HG4-50097 DUE 6-24-22. REF AMM 57-54-25.
